# SDR RAIA2020012870001

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145LR
- Aircraft serial: 145741
- Aircraft time: 42,972 hours, 26,640 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

APU FIRE INDICATION AND SMELL OF SMOKE IN CABIN AND COCKPIT---INSP APU AREA. NO SIGNS OF FIRE OR FUEL LEAKS. PERFORMEDAPU START UP. ISNP AGAIN NO DEFECTS NOTED. ADDITIONAL MX-- PERFORMED OPS CHECKS OF PACKS WITH AND WITHOUT ENG RUNNING, NO SIGNS OF SMOKE IN CABIN OR COCKPIT.
